# SDR P5CA2018061400093

- Difficulty date: June 13, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,334 hours, 20,226 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 930614
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK OFF EICAS MESSAGE,   RESULTED FROM LOSS OF THE RT ENGINE BLEED.  REMOVED & REPLACED THE NR 2 ENGINE PRSOV IAW AMM 36-11-09.  CHECKED OK.
